MAUDE Adverse Event Report: INSET¿; INSET I 60/6 GREY

INSET¿; INSET I 60/6 GREY
Lot Number UNKNOWN
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in united states.The physician's assistant reported that the infusion set's cannula was bent.It was noticed when the patient removed the site which she used during high blood glucose levels.Reportedly, her blood glucose was over 600 mg/dl prior going to the hospital and she experienced diabetic ketoacidosis.She self-treated with multiple daily injections and changed the site twice.Subsequently, she was admitted in the hospital, where the health care professional assessed the ketone level as dangerous and life threatening.She received insulin drip, subcutaneous insulin, lantus (insulin glargine) and lipozene as corrective treatment.She was currently on injections and drip, but the issue was not fully resolved.She was hospitalized for three days and there was no permanent damage to the patient.Moreover, she had started to use pens since then.The patient's blood glucose was reported to be 321 mg/dl after one day of hospitalisation.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
INSET¿
Common Device Name
INSET I 60/6 GREY
MDR Report Key8538575
Report Number3003442380-2019-01345
Device Sequence Number2431747
Product Code FPA
UDI-Device Identifier05705244006874
UDI-Public05705244006874
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2017
Initial Report FDA Received Date04/23/2019
Patient Sequence Number1